Research Repository

Refinements of the Generalized Trapezoid Inequality in Terms of the Cumulative Variation and Applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Refinements of the Generalized Trapezoid Inequality in Terms of the Cumulative Variation and Applications. Cubo : A Mathematical Journal, 17 (2). 31 - 48. ISSN 0716-7776

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: function of bounded variation; Riemann-Stieltjes integral; lemma; selfadjoint operators
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 28 Sep 2016 00:48
Last Modified: 20 Aug 2019 01:24
URI: http://vuir.vu.edu.au/id/eprint/31627
DOI: https://doi.org/10.4067/S0719-06462015000200003
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar